Alert archive / Vermont / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Burlington, VT

May 23, 2013Franklin County, Lamoille County, Orleans County, Vermont

NWS Burlington, VT issued this flash flood warning at May 23, 2013, 10:42 PM EDT for Franklin County, Lamoille County, Orleans County, Vermont. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2013, 10:42 PM EDT (02:42 UTC)
Expired
May 24, 2013, 2:45 AM EDT
In force
4 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, VT, Lamoille County, VT, Orleans County, VT

The radar

The Burlington radar (KCXX), 62 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 2.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2013-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2013-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WGUS51 KBTV 240242
FFWBTV
VTC011-015-019-240645-
/O.NEW.KBTV.FF.W.0006.130524T0242Z-130524T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1042 PM EDT THU MAY 23 2013

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN LAMOILLE COUNTY IN NORTHWEST VERMONT...
  CENTRAL ORLEANS COUNTY IN NORTHEAST VERMONT...
  EAST CENTRAL FRANKLIN COUNTY IN NORTHWEST VERMONT...

* UNTIL 245 AM EDT.

* AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING. RADAR 
  ESTIMATES THAT 1 TO 3 INCHES OF WIDESPREAD HEAVY RAINFALL HAS 
  ALREADY FALLEN IN THIS AREA AND AN ADDITIONAL INCH OF RAIN IS 
  POSSIBLE. SMALL CREEKS AND STREAMS WILL QUICKLY LEAVE THEIR BANKS. 
  CULVERTS AND ROADSIDE DITCHES WILL BE OVERWHELMED BY WATER. ROAD 
  WASHOUTS ARE POSSIBLE...ESPECIALLY ON BACK ROADS AND UNPAVED 
  SURFACES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  LOWELL...WESTFIELD...COVENTRY...EDEN...HYDE PARK...AND BELVIDERE.

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT
DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE
WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS
OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4476 7275 4490 7242 4488 7223 4479 7221
      4471 7231 4461 7265

$$

MUCCILLI/HANSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at May 23, 8:16 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 23, 8:16 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
816 PM EDT THU MAY 23 2013

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THIS
EVENING. SOME THUNDERSTORMS WILL HAVE VERY HEAVY DOWNPOURS AND
GUSTY WINDS. LOCALIZED FLASH FLOODING IS A CONCERN AS SOME STORMS
WILL MOVE REPEATEDLY OVER THE SAME AREAS THAT HAVE ALREADY RECEIVED
COPIOUS AMOUNTS OF RAINFALL OVER THE PAST COUPLE DAYS. EXPECT MORE
RAIN FRIDAY THROUGH SUNDAY AS A NOREASTER FORMS OFF THE NEW
ENGLAND COAST. BELOW NORMAL TEMPERATURES WILL BE EXPECTED AS WELL.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 754 PM EDT THURSDAY...COLD FRONT HAS MOVED THROUGH SAINT
LAWRENCE VALLEY WHERE TEMPS ARE NOW FALLING THROUGH THE 50S. THIS
FRONT WILL CONTINUE TO MAKE ITS WAY GRADUALLY SOUTHEASTWARD
OVERNIGHT. SHOWERS BECOMING WIDESPREAD ACROSS REST OF AREA IN
ADVANCE OF THE FRONT ALONG WITH SCATTERED THUNDERSTORMS. MAIN
THREAT WILL CONTINUE TO BE POTENTIAL FOR HEAVY RAINS...THUS FLASH
FLOOD WATCH REMAINS IN EFFECT FROM ADIRONDACKS EASTWARD ACROSS
VERMONT. MADE A FEW ADJUSTMENTS TO HOURLY PARAMETERS TO REFLECT
LATEST CONDITIONS...BUT OVERALL FORECAST FOR TONIGHT REMAINS IN
GOOD SHAPE.

PREVIOUS DISCUSSION...
LAPS SOUNDING SHOW SATURATED ATMOSPHERIC COLUMNS...TALL SKINNY
CAPE VALUES OF UP TO 1300 J/KG. WARM CLOUD DEPTHS RUNNING NEAR 4KM
AND PW VALUES NEAR 1.70". BEING IN THE RIGHT ENTRANCE REGION OF
THE UPPER LEVEL JET ALL CONTINUE TO INDICATE THE THREAT OF VERY
EFFICIENT WARM PROCESSES...1 TO 3" HOUR RAINFALL TOTALS...AND
POTENTIAL FOR FLASH FLOODING. MODEL CONSENSUS SEEMS TO FAVOR TWO
SW-NE ORIENTATED AREAS, ONE IN THE WESTERN ADIRONDACKS AND ANOTHER
ACROSS SOUTH CENTRAL AND NE VT. THIS SEEMS TO BE DEVELOPING ON
RADAR. SOME AREAS HAVE HAD 2 INCHES OF RAIN ALREADY THIS WEEK SO
CONTINUED FLASH FLOOD WATCH UNTIL EARLY TOMORROW MORNING FOR MOST
OF THE NORTH COUNTRY.

FALLING TEMPERATURES CONTINUE FROM NW TO SE OVERNIGHT WITH THREAT
OF THUNDERSTORMS TAPERING OFF OVERNIGHT AS COLD FRONT PUSHES
SLOWLY SOUTH.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 454 PM EDT THURSDAY...MODELS ARE CONSISTENT WITH THE FRONT
BECOMING NEARLY STATIONARY OVER SOUTHERN NEW ENGLAND ON FRIDAY AS
SIGNIFICANT SHORT WAVE DIVES SOUTH FROM THE GREAT LAKES TOWARD THE
MID ATLANTIC COAST WITH OVER 100M 12H HGT FALLS REACHING THE
DELMARVA AREA BY 00Z SAT THEN ROTATE NORTH TO CAPE COD BY 00Z SUNDAY.
SURFACE LOW PRESSURE DEVELOPS ALONG THE FRONT OVER SOUTHERN NEW
ENGLAND THEN WAITS FOR THE UPPER LOW TO BECOME VERTICALLY STACKED.
STRONG QG FORCING, WARM MOISTURE ADVECTION, AND STRONG LOW-MID
LEVEL FRONTOGENESIS TO COMBINE TO BRING RAIN TO THE NORTH COUNTRY.

TEMPERATURES WILL BE QUITE COLD FOR THIS TIME OF YEAR WITH
TEMPERATURES DROPPING THROUGH THE 50S IN THE VALLEYS AND INTO THE
40S IN THE MOUNTAINS ON FRIDAY. COLD TEMPERATURES WILL CONTINUE
THROUGH SATURDAY WITH LOTS OF CLOUDS AND PERIODS OF RAIN THROUGH
SATURDAY NIGHT AS UPPER LOW CUTS OFF OVER SOUTHERN NEW ENGLAND.
EXPECTING LOW TEMPERATURE MOSTLY IN THE 40S BUT SOME UPPER 30S
POSSIBLE IN THE MOUNTAINS. HAVE ALSO PUT A BIT OF WET SNOW AT THE
MOUNTAIN SUMMITS (ABOVE 2500 FT) ESPECIALLY SAT NIGHT. IT WOULD
APPEAR THAT ANOTHER 0.75-1.50" OF STEADIER LIGHT TO MODERATE RAIN
CAN BE EXPECTED THROUGH SUNDAY.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 454 PM EDT THURSDAY...UPPER LEVEL LOW PRESSURE SYSTEM WILL
BEGIN TO MOVE AWAY ON SUNDAY...HOW FAST REMAINS SOMEWHAT OF A
QUESTION. LEANED TOWARD THE EMCWF WHICH IS NOT GREAT NEWS FOR THE
THOUSANDS OF PEOPLE AROUND SUNDAY MORNING FOR THE MARATHON IN BURLINGTON.
KEPT A HIGH CHANCE OF SHOWERS GOING ON SUNDAY, HIGHEST IN THE
MORNING, BUT THERE COULD BE PERIODS WITHOUT SHOWERS AS WELL.
RIGHT NOW TEMPERATURES IN THE LOW 40S SUNDAY MORNING AND AND LOW
TO MID 50S IN THE AFTERNOON LOOK TO BE QUITE COLD FOR MAY WITH
BREEZY NORTH WINDS.

ON MONDAY THE UPPER LOW SHOULD BE MOVING FAR ENOUGH AWAY
FOR PARTLY CLOUDY TO SUNNY SKIES AND TEMPERATURES MOVING BACK INTO
THE 60S.

A SIGNIFICANT WARMING TREND WILL TAKE PLACE TUE-THU WITH
SOME CHANCE OF SHOWERS AND THUNDERSTORMS RETURNING THE FORECAST BY
WED AND THU AS TEMPERATURE BECOME MORE SUMMER-LIKE WITH RETURNING
HUMIDITY AS FLOW BECOMES SOUTHWEST WITH A BERMUDA HIGH FORMING.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THROUGH 00Z SATURDAY...OCCASIONAL SHOWERS AND SCATTERED
THUNDERSTORMS CONTINUING ACROSS THE FORECAST AREA THIS EVENING.
WHILE SHOWERS WILL CONTINUE OVERNIGHT...THE THREAT OF STORMS
WILL DECREASE AS COLD FRONT MOVES GRADUALLY SOUTHEAST ACROSS THE
REGION. EXPECT VFR/MVFR CONDITIONS TO TRANSITION TO PREVAILING
M,VFR WITH AREAS OF IFR OVERNIGHT INTO FRIDAY. SHIFTING WINDS THIS
EVENING DUE CONVECTIVE ACTIVITY WILL BECOME NORTHWEST 10-15 KNOTS.

OUTLOOK 00Z SATURDAY THROUGH TUESDAY...THE COMBINATION OF A SFC
BOUNDARY AND ASSOCIATED LOW PRESSURE WILL KEEP SHOWERS IN THE TAF
SITES THRU THE WEEKEND. THESE SHOWERS WILL PRODUCE PERIODS OF MVFR
CIGS/VSBYS WITH SOME IFR CONDITIONS POSSIBLE...ESPECIALLY AT
NIGHT. IN ADDITION...BREEZY NORTHWEST WINDS WILL DEVELOP AS SFC
LOW PRES TRACKS INTO THE GULF OF MAINE ON SUNDAY. A SLOW CLRING
TREND IS ANTICIPATED ON MONDAY...W/ VFR CONDITIONS TUESDAY.

&&

.HYDROLOGY...
AS OF 754 AM THURSDAY...FLASH FLOOD WATCH IN EFFECT UNTIL 8AM
FRIDAY FROM THE NORTHERN ADIRONDACKS EASTWARD TO THE CONNECTICUT
RIVER VALLEY. WATCH FOR MULTIPLE STORMS TO TRACK OVER THE SAME
AREA AND COMBINED WITH RAINFALL RATES AS MUCH AS 1 TO 2 INCHES PER
HOUR...FLASH FLOODING MAY RESULT. THE THREAT WILL TRANSITION ON
FRIDAY FROM FLASH FLOODING TO POTENTIAL RIVER FLOODING AS MORE
SHOWERS AND THUNDERSTORMS WILL EXIST OVER THE AREA ON FRIDAY. THE
THREAT OF RAIN WILL CONTINUE SATURDAY INTO SUNDAY...ESPECIALLY
ACROSS VERMONT. THIS SITUATION WILL HAVE TO BE MONITORED.

&&

.MARINE...
A LAKE THUNDERSTORM ADVISORY IS IN EFFECT FOR TONIGHT. THUNDERSTORMS
ARE POSSIBLE AS A COLD FRONT MOVES ACROSS THE REGION OVERNIGHT.
EXPECT HEAVY RAINFALL TO OCCUR WITH ANY POTENTIAL STORMS...ALONG
WITH STRONG WIND/WAVE OCCURRENCE IN VICINITY OF ANY THUNDER.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR VTZ001>012-
     016>019.
NY...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NYZ028>031-034-
     035.

&&

SYNOPSIS...SISSON
NEAR TERM...RJS
SHORT TERM...SISSON
LONG TERM...SISSON
AVIATION...RJS
HYDROLOGY...
MARINE...
Hazardous weather outlook, May 23, 4:50 AM EDT, 17 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
450 AM EDT THU MAY 23 2013

NYZ028>031-034-035-VTZ001>012-016>019-240900-
EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
450 AM EDT THU MAY 23 2013

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH FRIDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ANY THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL HAVE THE
POTENTIAL TO PRODUCE 1 TO 2 INCHES OF RAIN IN A VERY SHORT PERIOD
OF TIME. THIS COMBINED WITH THE FACT THAT STORMS WILL BE MOVING
OVER THE SAME AREA SUGGESTS FLASH FLOODING WILL BE POSSIBLE OVER
MOST OF THE NORTH COUNTRY THIS AFTERNOON AND TONIGHT. BE AWARE OF
SHARPLY CHANGING CONDITIONS THIS AFTERNOON AND TONIGHT THAT COULD
LEAD TO FLASH FLOODING. BE PREPARED TO TAKE QUICK ACTION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MORE SHOWERS AND STORMS ARE EXPECTED ON FRIDAY WITH SHOWERS
LINGERING INTO SATURDAY AND PARTS OF SUNDAY. THIS MAY LEAD TO
FLOODING ON AREA WATERWAYS AND THE SITUATION WILL NEED TO BE
CLOSELY MONITORED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ026-027-087-240900-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
450 AM EDT THU MAY 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

EXPECT OCCASIONAL SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. HEAVY DOWNPOURS AND GUSTY WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

EVENSON

In the hours before

Local storm report, May 23, 10:14 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1014 PM EDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     FLASH FLOOD      UNDERHILL               44.53N  72.95W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            WIDESPREAD ROAD CLOSURES INCLUDING VT 15...CILLEY HILL
            RD...NORTH UNDERHILL STATION RD...PAIGE RD...AND DAUDLIN
            RD

&&

EVENT NUMBER BTV1300075

MUCCILLI
Local storm report, May 23, 10:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1016 PM EDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     FLASH FLOOD      CLOVERDALE              44.60N  72.93W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            MULTIPLE ROAD CLOSURES IN WESTFORD INCLUDING VT 128...
            VT 15... AND OSGOOD STONE RD

&&

EVENT NUMBER BTV1300076

MUCCILLI
Local storm report, May 23, 10:18 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1018 PM EDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     FLASH FLOOD      WILLISTON               44.44N  73.07W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            VT 116 CLOSED NEAR VAN SICKLEN ROAD

&&

EVENT NUMBER BTV1300078

MUCCILLI
Local storm report, May 23, 10:19 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
1019 PM EDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      2 SSW UNDERHILL         44.50N  72.95W
05/23/2013                   CHITTENDEN         VT   TRAINED SPOTTER

            WATER RUNNING ACROSS BROWNS TRACE ROAD AND CULVERTS
            OVERFLOWING.

0753 PM     FLASH FLOOD      1 ESE UNDERHILL         44.52N  72.93W
05/23/2013                   CHITTENDEN         VT   PUBLIC

            2 FEET OF WATER FLOWING OVER RIVER ROAD NEAR CHAMBERLIN
            FARM MARKET

0833 PM     FLASH FLOOD      1 N UNDERHILL           44.54N  72.95W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            WATER FLOWING OVER ROUTE 15...CILLEY HILL ROAD...AND
            POKER HILL ROAD

0835 PM     FLASH FLOOD      2 N RICHMOND            44.44N  72.99W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            WATER FLOWING OVER GOVERNOR PECK ROAD

0836 PM     FLASH FLOOD      1 WSW RICHMOND          44.40N  73.01W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            WATER FLOWING OVER HUNTINGTON ROAD

0847 PM     FLASH FLOOD      1 W JERICHO             44.51N  73.02W
05/23/2013                   CHITTENDEN         VT   PUBLIC

            SLEEPY HOLLOW ROAD PARTIALLY WASHED OUT

0850 PM     FLASH FLOOD      2 S ESSEX JUNCTION      44.46N  73.11W
05/23/2013                   CHITTENDEN         VT   PUBLIC

            1-2 FEET OF WATER COVERING WHITE WATER CIRCLE

0913 PM     FLASH FLOOD      SHELBURNE               44.38N  73.23W
05/23/2013                   CHITTENDEN         VT   PUBLIC

            BAY ROAD IN SHELBURNE CLOSED DUE TO FLOODING

0916 PM     FLASH FLOOD      1 SSW CLOVERDALE        44.60N  72.94W
05/23/2013                   CHITTENDEN         VT   FIRE DEPT/RESCUE

            ROUTE 15 CLOSED BETWEEN COWIE ROAD AND SEYMOUR ROAD DUE
            TO WATER FLOWING OVER ROADWAY...POSSIBLE WASHOUT.

0923 PM     FLASH FLOOD      2 NE UNDERHILL CENTER   44.52N  72.88W
05/23/2013                   CHITTENDEN         VT   EMERGENCY MNGR

            WATER FLOWING OVER PLESANT VALLEY ROAD

0936 PM     FLASH FLOOD      1 W JERICHO             44.50N  73.02W
05/23/2013                   CHITTENDEN         VT   PUBLIC

            ROUTE 15 CLOSED NEAR WEED ROAD

1012 PM     FLASH FLOOD      UNDERHILL               44.53N  72.95W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            WIDESPREAD ROAD CLOSURES INCLUDING VT 15...CILLEY HILL
            RD...NORTH UNDERHILL STATION RD...PAIGE RD...AND DAUDLIN
            RD

1014 PM     FLASH FLOOD      CLOVERDALE              44.60N  72.93W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            MULTIPLE ROAD CLOSURES IN WESTFORD INCLUDING VT 128...
            VT 15... AND OSGOOD STONE RD

1016 PM     FLASH FLOOD      JEFFERSONVILLE          44.64N  72.83W
05/23/2013                   LAMOILLE           VT   LAW ENFORCEMENT

            VT 109 CLOSED DUE TO FLOODING

1017 PM     FLASH FLOOD      WILLISTON               44.44N  73.07W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            VT 116 CLOSED NEAR VAN SICKLEN ROAD

&&

EVENT NUMBER BTV1300064 BTV1300065 BTV1300066 BTV1300067 BTV1300068
BTV1300069 BTV1300070 BTV1300071 BTV1300073 BTV1300072 BTV1300074
BTV1300075 BTV1300076 BTV1300077 BTV1300078

MUCCILLI
Local storm report, May 23, 10:35 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1035 PM EDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     FLASH FLOOD      WESTFORD                44.61N  73.01W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            BRIDGE WASHOUT ON ROUTE 15 NEAR HOUSE NUMBER 805

&&

EVENT NUMBER BTV1300079

TABER
Local storm report, May 23, 10:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1037 PM EDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      WESTFORD                44.61N  73.01W
05/23/2013                   CHITTENDEN         VT   LAW ENFORCEMENT

            ROUTE 128 FLOODED NEAR STYGLES LANE

&&

EVENT NUMBER BTV1300080

TABER

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:01 PM EDTSpecial Weather StatementBTVAddison59 min
May 23, 9:01 PM EDTSpecial Weather StatementBTVAddison59 min
May 23, 9:57 PM EDTSpecial Weather StatementBTVAddison, Rutland, Washington63 min
May 23, 10:04 PM EDTSpecial Weather StatementBTVLamoille, Orleans56 min
May 23, 11:02 PM EDTSpecial Weather StatementBTVCaledonia, Rutland, Washington58 min
May 23, 11:07 PM EDTSpecial Weather StatementBTVLamoille, Orleans53 min
May 24, 12:31 AM EDTAreal Flood WarningBTVCaledonia7 hr
May 24, 2:54 AM EDTAreal Flood WarningBTVChittenden, Franklin, Lamoille22 hr
May 24, 10:58 AM EDTRiver Flood WarningBTVOrleans13 hr
May 24, 4:01 PM EDTFlood WatchBTVAddison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more39 hr

Nearby

Flash Flood Warnings in Vermont, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.